# SDR SWIA2024012630607

- Difficulty date: June 7, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 513 Rbl45
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT WING TO FUSELAGE ATTACHMENT AT RBL45 AND FS513.00 IS CRACKED ON THE UPPER FLANGE.   (C-CHECK RO 1/24/2024)   REMOVED AND REPLACED RH WING TO FUSELAGE ATTACHMENT FITTING REF. REO 601R-57-11-099 REV. -A DATED 2024-01-04 STEPS 1-20, ALL STEPS COMPLIED WITH, AND DWG 601R32023 REV -H AND DWG 601R10069 REV -AA.  COMPLIED WITH TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR DETAILS.
